Wednesday, March 30, 2005

Ditropan's dilemma

Here's something ironic.

Today while watching a commercial for Ditropan - a once-daily pill that supposedly helps OAB (over-active bladders) by reducing the frequency that people need to go to the bathroom - I noticed that one of the side effects was somewhat counter-productive.

While I watched the commercial and tried not to laugh, I heard the long list of side effects. One of those side effects is diarrhea.


Okay, yeah, that's a side effect of a LOT of different medications, but for a pill that is supposed to help symptoms such as "urinary urgency, frequency, leakage, or urge incontinence" the side effect of diarrhea pretty much turns you're whole medication to shit (no pun intended).

Hey makers of Ditropan! Something you might want to think about: Replacing a person's "urinary urges" with diarrhea...probably not a good idea.

No comments:

Hit Counter

Everyone's visiting the NO JOSHIN' blog. Tell your friends to take a look!
Hit Counter